Blog

Delatestryl | Can it Cause Heart Attacks?

Delatestryl Testosterone LawsuitsDelatestryl is a  testosterone injection prescribed to men with low testosterone levels, also known as “low-T,” and is manufactured by Endo Pharmaceuticals.  Recent studies suggest that testosterone replacement drugs may significantly increase the risk of cardiovascular events such as: heart attack, stroke, pulmonary embolism, and death.

These findings were the result of a study published in the Journal of the American Medical Association in November 2013. The study concluded that older men with a heart condition were at a 30 percent increased risk of stroke, pulmonary embolism, heart attack, and death. According to the FDA, there is a 50 percent increase in risk for those with heart conditions who take testosterone therapy drugs.

FDA Investigates Potentially Deadly Side Effects of Testosterone Therapy Drugs

The Food and Drug Administration has decided to reassess the safety of testosterone therapy after these recent findings.

The U.S. Food and Drug Administration (FDA) is investigating the risk of stroke, heart attack, and death in men taking FDA-approved testosterone products. We have been monitoring this risk and decided to reassess this safety issue based on the recent publication of two separate studies that each suggested an increased risk of cardiovascular events among groups of men prescribed testosterone therapy. We are providing this alert while we continue to evaluate the information from these studies and other available data, and will communicate our final conclusions and recommendations when the evaluation is complete.

Testosterone Therapy Lawsuit Lawyers

Our dangerous drug attorneys are currently investigating potential lawsuits for those who have suffered from heart attacks, strokes, or any other serious medical conditions after using a testosterone replacement drug.

If you’ve suffered complications after taking Delatestryl,
contact our attorneys to discuss your situation 877-544-5323.

 

No responses yet

Add your comment

Leave a Reply